# SDR CA050524001

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: A81360021
- Part serial: 72854EK
- Condition: Leaking
- Location: Engine Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE EXTINGUISHER RECEIVED EMPTY FROM CUSTOMER FOR INVESTIGATION AS TO CAUSE OF DEPLETION. INSPECTION OF THE BOTTLE CONFIRMED THAT UNIT EMPTY BUT HAD NOT BEEN ACTIVATED.  FOUND EXTINGUISHER LEAKING THROUGH THE TCPS VENT HOLE.  EXTINGUISHER MANUFACTURED IN 1985, AND HAD BEEN HYDROSTATICALLY TESTED TWICE SINCE.
